SM Rogaining 24h Loviisa 6-7.5.2023
Bulletin 1 (30.11.2022):
24h SM Rogaining ja 8h MTB SM Rogaining
& Loviisa Rogaining: 2h foot, 4h foot, 8h foot & 4h MTB.
Finnish championships in Rogaining will take place on the varied terrains of the Loviisan region on 6-7 May 2023. The event is an excellent warm-up for the Rogaining European Championships in the Turun region at the end of summer. First-timers and other adventurers can participate in the shorter courses, which are surely a worthy experience.
Event center is located in the middle of the competition area. The accessibility to the event center is good and fast from all directions. Driving time: 45 minutes from the Helsinki-region and 20 minutes from Kotka. Also bus connection close to the competition center.
Competition area & terrain
The SM Rogaining competition area is more than 200km2 and is located on the east of Loviisa city. The competition area is very diverse and great for interesting courses and checkpoints. The area includes the steep rocky areas of Läntinen Kymijoenhaara in the east, the big marschy areas with large forests in the north, the Loviisa 2023 Asuntomessut area in the west and the Gulf of Finland in the south. Särkjärvi, a spring water lake with clear water is located in the middle of the terrain. The area contains many culturally significant sites, as well as numerous spectacular natural sites. The area is very heavy in some places because of the rocky and steep parts.
The rules of the International Federation (IRF) are followed in the competition. Exceptions and additions announced by the organizer will be published in the final competition instructions.
Prohibited areas are marked on the map. For example: yards and other private areas are marked as forbidden on the map. The roads marked on the map that are passing through residential premises are permitted routes.
24 hours show for real Rogaining enthusiasts (also official SM 2023)
8 hours (trought the night)
4 hours (daytime)
2 hours (daytime)
8 hours MTB SM 2023 (trought the night)
4 hours MTB
Agegroups for the SM 2023 Rogaining series
In accordance with the international rules of the sport, the 24-hour series has the following series:
MO Men open
WO Women open
XO Mixed open
MY Men under 23 years
WY Women under 23 years
XY Mixed under 23 years
MV Men 40+
WV Women 40+
XV Mixed 40+
MSV Men 55+
WSV Women 55+
XSW Mixed 55+
MUV Men 65+
WUV Women 65+
XUW Mixed 65+
Registration for the event opens on January 5, 2023.
Registration link: https://rogainingsm23.tapahtumiin.fi
The list of registered are published Here.
Registered before 8.2:
24h SM Rogaining 100,-
8h SM MTB 100,-
8h foot 60,-
4h MTB 45,-
4h foot 45,-
2h foot 30,-
Registered before 31.3:
24h SM Rogaining 110,-
8h SM MTB 110,-
8h foot 70,-
4h MTB 50,-
4h foot 50,-
2h foot 35,-
Registered before 30.4:
24h SM Rogaining 125,-
8h SM MTB 125,-
8h foot 80,-
4h MTB 55,-
4h foot 55,-
2h foot 40,-
8h foot 100,-
4h MTB 60,-
4h foot 60,-
2h foot 45,-
Late registerations can be by email or also at the event center. Register at latest "in good time before own start". Entries to the SM classes should be made before 30.4, so the amount of competition materials are guaranteed.
In case of a cancellation, the organizers refund the team as follows: Cancellation done by 31.3.2023, 80 % is refunded. Cancellation done between 1.4-16.4.2023, 50 % is refunded. Cancellation done after 17.4.2023, no refund will be made.
SM Championship Medals
Medals are awarded to the top three in the official Rogainingliitto 24h Championship series.
Medals are also awarded in the 8h SM MTB series.
Teams participating in the championship series consist of 2-5 people who move together throughout the competition in accordance with the rules of the Finnish Rogaining Association. All team members must punch within 60 seconds at checkpoints.
The teams participating in the shorter series consist of 1-6 people. The team must stay together throughout the competition, no more than about 30 meters apart.
The organizers do not have insurance for competitor's possible accidents or equipment damage. All participants act at the competitor's own responsibility.
Map and scale of the map
The scale of the competition map is 1:25000 and the contour interval is 5 meters. The event uses a Rogaining map which is made as readable and fair for the competitors as possible. Map is an updated version of the map based on high quality digital cartography data from National Land Survey of Finland.
Each team member will receive a map and plasticbag for the map. The map size for longer series is specified in the competition instructions. Shorter sets use map size SRA3 (320mm x 450mm).
Checkpoints and punching
Each checkpoint has a controlflag and a electronic punching device. In the SM competition (24h and 8h) an punching device is used. The organizer lends punching equipment if needed. Mobile stamping is used in shorter series. More detailed instructions are published in the competition instructions.
Preliminary schedule of the event:
15.00 Competition Center opens
20.00 The competition center closes
Saturday 6 May 2023
07:00 The competition center opens
09.00 the distribution of maps for the 24-hour series begins
12.00 start of the 24-hour series (SM 2023)
13.00 Distribution of maps for MTB and foot series 2h and 4h
14.00 MTB and foot series 2h and 4h series start
16.00 MTB and foot race 2h finishes
18:00 MTB and foot race 4h finishes
20:00 Distribution of maps for the 8h MTB and foot series
22.00 MTB and foot 8h series start
Sunday 7 May 2023
06.00 8h MTB and foot race finishes
12.00 finish of the 24-hour series (SM 2023)
14.00 Prize giving ceremonies
17.00 The competition center closes
We reserve the right to make small schedule changes.
Several water points are marked on the map. A more detailed description of them is published in the competition instructions.
Catering & maintenance
More detailed info about catering, snacks and stuff will be published during the spring.
The purpose is to offer the participants a versatile nutrition and maintenance service at the competition center from the start of the event to the closing of the competition center.
Photography and videography
The pictures are used for the marketing of future events and the sport. The pictures and video will also be available for everyone to see, so that those who wish can view and use them, for example, on social media. By participating in the event, you give your consent to the publication of photos and video.
Accommodation and other local services
Check out Loviisa's services on the Visit Loviisa website
Media and publishing
The competitors name and teams will be published on startlists and resultlists
Photographers are taking picture and videomaterial at the competitioncentre and in the forest. As a participant you agree that picture taken of you can be used in the organizers publishings and marketingmaterials.
Participants are allowed to use organizers pictures and media in their own publishings on for example Social media.
Follow us on Facebook and Instagram.
You can use the events tags also in your updates in the social media., so that everyone can follow also your preparations for the upcoming show😉.
Organizers of the event
Extreme Endurance Athletics & Kingsway cycling team
Competition director: Esa Huttunen email@example.com 0407739449